Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 69, NWS Milwaukee, WI

September 23, 2012

NWS Milwaukee, WI issued this small craft advisory at Sep 23, 2012, 3:01 PM CDT. It took effect at Sep 24, 2012, 9:00 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2012, 3:01 PM CDT (20:01 UTC)
In effect from
Sep 24, 2012, 9:00 AM CDT
Expired
Sep 25, 2012, 4:00 AM CDT
In force
19 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WHUS73 KMKX 232001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT SUN SEP 23 2012

...STRONG SOUTHWEST WINDS MONDAY...

.STRONG SOUTHWEST WINDS ARE EXPECTED TOMORROW AS THE PRESSURE
GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WIND GUSTS TO SMALL
CRAFT ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE
NIGHT. THE HIGHEST GUSTS WILL BE IN THE AFTERNOON TOWARD
SHEBOYGAN...POSSIBLY FLIRTING WITH GALE WARNING CRITERIA FOR A
TIME.

WAVES WILL NOT GET OUT OF HAND DUE TO OFFSHORE NATURE OF
WINDS...WITH THE HIGHEST WAVES REMAINING TOWARD OPEN WATERS.

LMZ643>646-240415-
/O.NEW.KMKX.SC.Y.0069.120924T1400Z-120925T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CDT SUN SEP 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO
4 AM CDT TUESDAY. 

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
6 follow-up statements
160 
WHUS73 KMKX 240235
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CDT SUN SEP 23 2012

...STRONG SOUTHWEST WINDS MONDAY...

.STRONG SOUTHWEST WINDS ARE EXPECTED MONDAY AS THE PRESSURE
GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WIND GUSTS TO SMALL
CRAFT ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE
NIGHT. THE HIGHEST GUSTS WILL BE IN THE AFTERNOON TOWARD
SHEBOYGAN...POSSIBLY FLIRTING WITH GALE WARNING CRITERIA FOR A
TIME.

WAVES WILL NOT GET OUT OF HAND DUE TO OFFSHORE NATURE OF WINDS...
WITH THE HIGHEST WAVES REMAINING TOWARD OPEN WATERS.

LMZ643>646-241045-
/O.CON.KMKX.SC.Y.0069.120924T1400Z-120925T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 PM CDT SUN SEP 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
4 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 4 AM
CDT TUESDAY. 

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
149 
WHUS73 KMKX 240819
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CDT MON SEP 24 2012

...STRONG SOUTHWEST WINDS TODAY...

.STRONG SOUTHWEST WINDS ARE EXPECTED TODAY AS THE PRESSURE
GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WINDS TO SMALL CRAFT
ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE NIGHT.
THE HIGHEST GUSTS WILL BE IN THE AFTERNOON AND EARLY EVENING.

THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS.

LMZ643>646-241630-
/O.CON.KMKX.SC.Y.0069.120924T1400Z-120925T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CDT TUESDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS...WITH GUSTS UP
  TO 30 KNOTS THIS AFTERNOON AND INTO THE EARLY EVENING.

* WAVES: INCREASING TO 3 TO 5 FEET. WITH THE HIGHER WAVES TOWARD
  OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
852 
WHUS73 KMKX 241408
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT MON SEP 24 2012

...STRONG SOUTHWEST WINDS TODAY...

.STRONG SOUTHWEST WINDS ARE EXPECTED TODAY AS THE PRESSURE
GRADIENT TIGHTENS ACROSS THE GREAT LAKES. WINDS TO SMALL CRAFT
ADVISORY LEVELS ARE EXPECTED FROM MID MORNING AND INTO THE NIGHT.
THE HIGHEST GUSTS WILL BE IN THE AFTERNOON AND EARLY EVENING.

THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS.

LMZ643>646-242215-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
908 AM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS...WITH GUSTS UP 
  TO 30 KNOTS THIS AFTERNOON AND INTO THE EARLY EVENING. 

* WAVES: INCREASING TO 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD
  OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
928 
WHUS73 KMKX 241949
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
249 PM CDT MON SEP 24 2012

...STRONG SOUTHWEST WINDS INTO TONIGHT...

.STRONG SOUTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS ARE
EXPECTED TO CONTINUE INTO TONIGHT DUE TO A TIGHT PRESSURE GRADIENT
ACROSS THE GREAT LAKES. THE HIGHEST GUSTS AFTER SUNSET WILL BE
TOWARD OPEN WATERS. THE HIGHEST WAVES WILL ALSO REMAIN TOWARD
OPEN WATERS.

LMZ643>646-250400-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
249 PM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
065 
WHUS73 KMKX 250211
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT MON SEP 24 2012

...STRONG SOUTHWEST WINDS INTO TONIGHT...

.STRONG SOUTHWEST WINDS TO SMALL CRAFT ADVISORY LEVELS ARE
EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS DUE TO A TIGHT
PRESSURE GRADIENT ACROSS THE GREAT LAKES. THE HIGHEST GUSTS AND
HIGHEST WAVES WILL BE TOWARD OPEN WATER.

LMZ643>646-250900-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CDT MON SEP 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS. 

* WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
740 
WHUS73 KMKX 250912
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT TUE SEP 25 2012

...SOUTHWEST WINDS SUBSIDING...

.THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN IS RELAXING AS A
SURFACE TROUGH DROPS SOUTH THROUGH THE REGION. AS A RESULT...GUSTY
SOUTHWEST WINDS ARE EASING OVER THE NEARSHORE WATERS. WHILE THERE
STILL MAY BE A FEW GUSTS TO 20 TO 22 KNOTS TOWARD OPEN
WATER...THEY WILL NOT BE FREQUENT AND WILL EASE TOWARD DAYBREAK.

LMZ643>646-251015-
/O.EXP.KMKX.SC.Y.0069.000000T0000Z-120925T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
412 AM CDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 10:46 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 23, 10:46 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1046 AM CDT SUN SEP 23 2012

.UPDATE...NOT MUCH CHANGED DURING THE TODAY PERIOD OUTSIDE OF
UPDATING THE GRIDS FOR LATEST TRENDS. SFC HIGH PRESSURE CURRENTLY
SITS OVER THE UPPER MISSISSIPPI RIVER VALLEY AND IT WILL MOVE A
BIT EAST...PROVIDING MOSTLY SUNNY SKIES AND DRY CONDITIONS. HIGHS
WERE LEFT AS IS...AS 925 HPA TEMPS TOP OUT BETWEEN 8 AND 7 C IN
PORTIONS OF THE CWA ON NAM AND ECMWF...WHICH CORRESPONDS TO 58 AND
56 F. BUFKIT SOUNDINGS SHOW ADEQUATE MIXING AND WITH GOOD
INSOLATION THE INHERITED HIGHS SHOULD BE REALIZED WITH JUST MINOR
ADJUSTMENTS. VIS SATELLITE SHOWS A SWATH OF LOW-LEVEL CLOUDS WITH
BASES AROUND 55 HFT IN THE FAR NE QUAD OF CWA. DIURNAL CU CAN ALSO
BE SEEN IN PORTIONS OF NORTHERN WISCONSIN. ANTICIPATE THAT THE
CLOUDS IN THE NE WILL SPREAD SOUTHWARD AND SPREAD OUT.
OTHERWISE...CU RULE SUGGESTS SOME CU DEVELOPMENT AND WITH COLD
MID-LEVELS AND MOISTURE IN SOUNDINGS...DO ANTICIPATE FEW-SCT
DIURNAL CU TODAY.

&&

.AVIATION/18Z TAFS/...VFR CONDITIONS EXPECTED TO CONTINUE THROUGH
MONDAY. A SMALL CHANCE FOR SOME LOW LEVEL WIND SHEAR TONIGHT...BUT
GENERALLY APPEARS THAT WINDS ALOFT WILL ONLY INCREASE TO HIGH
ENOUGH VALUES BY MORNING...WHEN WINDS AT THE SURFACE WILL START
COMING UP ALSO. UNLESS SOMETHING CHANGES...LOOKS FAR TOO MARGINAL
AND FOR TOO SHORT OF A TIME TO PUT IN TAFS.

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT SUN SEP 23 2012/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

LARGE UPPER TROUGH EXTENDS FROM JAMES BAY CANADA TO THE UPPER OHIO
VALLEY. A 95 KNOT 250 MB JET MAX MOVES ACROSS SOUTHWEST WISCONSIN
AROUND NOON...BUT LITTLE IN THE WAY OF 700 MB UPWARD MOTION.
FORECAST SOUNDING SHOW DRY MID LEVELS. AM LOOKING FOR SOME CUMULUS
DEVELOPMENT DUE TO THE COLD MID LEVELS AND SOME MOISTURE AROUND 4
THSD FT. HOWEVER MOISTURE WOULD SUPPORT MAINLY SCATTERED TO
BRIEFLY BROKEN CUMULUS LATE THE MORNING AND AFTERNOON.

EXPECT SKIES TO CLEAR OVERNIGHT. WE WILL HAVE A COLD START AND
WITH THE SURFACE HIGH CENTERED OVER ILLINOIS EARLY THIS
EVENING...TEMPERATURES SHOULD DROP RATHER QUICKLY. MAIN FORECAST
PROBLEM IS THE WARM AIR ADVECTION AND INCREASE IN WEST WINDS TO
AROUND 30 KNOTS JUST ABOVE THE SHALLOW INVERSION LAYER. THIS
SHOULD EVENTUALLY HOLD TEMPERATURES...AND MAY EVEN CAUSE THEM TO
RISE SLIGHTLY OVER SOUTH CENTRAL WISCONSIN. EVEN SO TEMPERATURES
MAY DROP TO JUST BELOW FREEZING AGAIN IN THE COLD SPOTS...WITH
FROST POTENTIAL. WILL HOLD OFF ON HEADLINES AND LET THE EARLY
MORNING HEADLINES EXPIRE...BEFORE ISSUING ANY OTHERS THAT WOULD BE
NEEDED FOR TONIGHT.

MONDAY THROUGH TUESDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

SHORT TERM MODELS CONTINUE TO SHOW DEEP 500MB LOW REMAINING JUST
EAST OF HUDSON BAY DURING MOST OF THIS PERIOD...BEFORE SLOWLY
SHIFTING EAST BY TUESDAY NIGHT. THIS WILL CONTINUE TO BRING
NORTHWEST FLOW AT 500MB ACROSS THE REGION. ONE 500MB VORTICITY
MAXIMUM PASSES NORTH OF THE AREA MONDAY NIGHT INTO TUESDAY...WITH
ANOTHER SLIDING SOUTHEAST TOWARD THE AREA TUESDAY NIGHT. VERY DRY
AIRMASS IN PLACE ACROSS THE AREA PER FORECAST SOUNDINGS DURING
THIS PERIOD. THUS...QUIET WEATHER IS EXPECTED.

WARM AIR ADVECTION CONTINUES MONDAY ACROSS THE AREA...WITH BREEZY
SOUTHWEST WINDS BRINGING MILDER AND MORE SEASONABLE TEMPERATURES
TO THE AREA. HIGHS SHOULD REACH THE UPPER 60S TO LOWER 70S PER NAM
925MB TEMPERATURE FIELDS. COLD FRONT WILL PASS SOUTHWARD THROUGH
THE AREA MAINLY TUESDAY AFTERNOON INTO TUESDAY EVENING. ANOTHER
MILD DAY IS EXPECTED TUESDAY BEFORE THE FRONT ARRIVES...WITH HIGHS
REACHING INTO THE LOWER TO MID 70S PER NAM 925MB TEMPERATURE
FIELDS. COLD AIR ADVECTION BEHIND THE FRONT SHOULD BRING SOMEWHAT
COOLER TEMPERATURES TO THE AREA TUESDAY NIGHT.

WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE IS MEDIUM.

GFS AND ECMWF BOTH ARE SHOWING HIGH PRESSURE SLIDING EAST ACROSS
THE REGION WEDNESDAY INTO THURSDAY ACROSS THE REGION. ECMWF ALSO
SHOWING A POTENT SHORTWAVE TROUGH MOVING SOUTHEAST THROUGH THE
AREA ON WEDNESDAY. HOWEVER...AREA FORECAST SOUNDINGS FROM THE GFS
REMAIN QUITE DRY ACROSS THE AREA. THUS...WILL CONTINUE THE DRY
FORECAST. TEMPERATURES WILL BE NEAR SEASONAL NORMALS...IN THE MID
TO UPPER 60S.

GFS AND ECMWF THEN DIFFER WITH FEATURES FOR THURSDAY NIGHT INTO
SATURDAY. GFS BRINGS LOW PRESSURE ACROSS CENTRAL MISSOURI INTO
WEST CENTRAL ILLINOIS THURSDAY NIGHT...THEN ACROSS CENTRAL
ILLINOIS INTO NORTHEAST INDIANA FRIDAY AND FRIDAY NIGHT. A
SHORTWAVE TROUGH ACCOMPANIES THE LOW PATH DURING THIS TIME. THE
GFS BRINGS THE NORTHERN FRINGES OF QPF WITH THIS SYSTEM INTO
SOUTHERN PORTIONS OF THE AREA AT TIMES LATE THURSDAY THROUGH
FRIDAY NIGHT.

THE ECMWF KEEPS THE INFLUENCE OF THE HIGH IN THE AREA THURSDAY NIGHT
THROUGH SATURDAY...AND KEEPS THE AREA DRY. FOR NOW...WILL USE A
CONSENSUS APPROACH WITH POPS...AND LIMIT THEM TO THE FAR SOUTHERN
PORTIONS OF THE AREA THURSDAY NIGHT AND FRIDAY. GFS IS FURTHER
SOUTH WITH THIS LOW THAN YESTERDAY AT THIS TIME...SO WOULD NOT BE
SURPRISED IF THE GFS EVENTUALLY SHOWED A DRY LOOK LIKE THE ECMWF
IN LATER RUNS. TEMPERATURES SHOULD REMAIN NEAR SEASONAL NORMALS.

AVIATION/12Z TAFS/...

PATCHY IFR IN FOG MAINLY IN RIVER VALLEYS. OTHERWISE VFR
CONDITIONS EXPECTED TODAY AND TONIGHT WITH SOME SCATTERED TO
BRIEFLY BROKEN CUMULUS LATE THIS MORNING AND AFTERNOON. AS THE
CENTER OF THE SURFACE HIGH SAGS SOUTH INTO KENTUCKY...LOW LEVEL
WINDS WILL INCREASE TONIGHT ABOVE THE SHALLOW NOCTURNAL INVERSION
WITH LIGHT SURFACE WINDS. SOME LOW LEVEL WIND SHEAR POTENTIAL WITH
WINDS INCREASING TO 30 KNOTS AROUND 1 THSD FR TOWARD SUNRISE.

MARINE...

NORTHWEST WINDS THIS MORNING WILL BE BELOW SMALL CRAFT
CRITERIA...THEN BECOME WEST AND DIMINISH AS THE SURFACE HIGH MOVES
ACROSS ILLINOIS. SOUTHWEST WINDS WILL INCREASE ON MONDAY...WITH
GUSTS TO 25 KNOTS LIKELY. THIS WILL PROBABLY NEED ANOTHER SMALL
CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...ET/DDV
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
MONDAY THROUGH SATURDAY...WOOD
Hazardous weather outlook, Sep 23, 2:39 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT SUN SEP 23 2012

WIZ046-047-051-052-056>060-062>072-241945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
239 PM CDT SUN SEP 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S
OVER MOST OF THE AREA RESULTING IN AREAS OF FROST. A FROST
ADVISORY HAS BEEN ISSUED FOR AFTER MIDNIGHT...COVERING THE ENTIRE
AREA EXCEPT FOR MILWAUKEE AND OZAUKEE COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT WEEK.

LMZ643>646-241945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
239 PM CDT SUN SEP 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A TIGHTENING PRESSURE GRADIENT BETWEEN AN APPROACHING FRONT AND
HIGH PRESSURE TO THE SOUTH WILL RESULT IN BREEZY SOUTHWEST WINDS
ON MONDAY AND MONDAY NIGHT. A SMALL CRAFT ADVISORY HAS BEEN POSTED
FROM MID-MORNING MONDAY THROUGH MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 3:10 PM CDTFrost AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 12 more16 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.